| Model Number |
02.07.1204L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6)2023.Lot 2001510: (b)(4) items manufactured and released on 01-jul-2020.Expiration date: 2025-06-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 5 months after the primary surgery, the patient came in reporting pain due to a loose cemented tibial tray and the cause is unknown.The surgeon revised the tibial tray and insert with competitor components and the surgery was completed successfully.